IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
The effect of finite rank perturbations on Jordan chains of linear operators
Autor/es:
JUSSI BEHRNDT; LESLIE LEBEN; FRANCISCO MARTÍNEZ PERÍA; CARSTEN TRUNK
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2015 vol. 479 p. 118 - 118
ISSN:
0024-3795
Resumen:
A general result on the structure and dimension of the root subspaces of a linear operator under finite rank perturbations is proved: The increase of dimension from the kernel of the $n$-th power to the kernel of the $(n+1)$-th power of the perturbed operator differs from the increase of dimension of the kernels of the corresponding powers of the unperturbed operator by at most the rank of the perturbation. This bound is sharp.